# SDR AMTA200700713

- Difficulty date: December 17, 2007
- Submitted: December 20, 2007
- Operation: Air carrier
- Aircraft: N308TZ
- Make and model: Boeing 737-83N
- Aircraft serial: 28244
- Engine: Cfmint CFM567B2US
- System (JASC): 3150 · Central Warning
- Part: Warning Light
- Condition: False Indication
- Location: Nr 2 Engine
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: D

## Discrepancy

ENGINE CONTROL LIGHT, LIGHT ON ENGINE NR 2.  PERFORMED ACTUATOR TEST IAW AMM 71-00-00-5.  NO FAULTS NOTED, OK FOR SERVICE.  (K)
